I've been taking 10 mg of lexapro and 1 mg of ativan(twice a day) for 4 months and I just ran out of the lexapro 3 days ago. For the record, I've only taken ativan about once a day for the last week or so and I still have two pills left. I've been thinking about weaning myself off of both medications any way because I've worked out the issues I had that led to the prescriptions. Should I be concerned about withdrawals or will my system regulate itself naturally in a few weeks? I know I haven't been taking the medication for that long so I was wondering if i'll be okay without seeking treatment to wean myself off.
Hi, you will still need to taper despite only taking the medication for 4 months. If you quit 'cold turkey' you will experience much more severe withdrawal symptoms. Please speak with your doctor about a tapering plan, you will still notice some symptoms from stopping but it will be a much easier ride
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2012 • 1 answer
Posted 20 May 2012 • 10 answers
Posted 23 Mar 2013 • 3 answers
Posted 16 Oct 2015 • 3 answers
Posted 29 Sep 2016 • 0 answers